Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is it normal to have a knot on their leg after shots?

My daughter got her 2nd set of shots last Wed. and now she has a pretty big knot in the same place. I tried to call her Pedi before they closed, but I had to leave a message and I guess they didn't get to in time.

Is this something to be concerned about or is there something I can do about the knot? She got shots in both legs, but only one leg has a knot on it.

 
Anonymous

Asked by Anonymous at 8:50 PM on Mar. 30, 2009 in Babies (0-12 months)

This question is closed.
Answers (6)
  • it is normal... put a warm washcloth on it for a little bit and make sure you work the muscle.
    ZaTa

    Answer by ZaTa at 8:53 PM on Mar. 30, 2009

  • It's normal. It's the muscle. It'll take a lil bit to get back to normal. It's like a strain kind of.
    Anonymous

    Answer by Anonymous at 8:52 PM on Mar. 30, 2009

  • It is normal, but if it doesn't go away in a day or two call again just to check.
    BusyBeesmom

    Answer by BusyBeesmom at 8:53 PM on Mar. 30, 2009

  • Well, it will be a week come Wed.
    I just didn't really know if it was serious or not. I hate to freak out over everything. But her first set she didn't get one. So I was just confused.
    mrstremblay

    Answer by mrstremblay at 8:54 PM on Mar. 30, 2009

  • Oh ok..thanks Zata.
    mrstremblay

    Answer by mrstremblay at 8:55 PM on Mar. 30, 2009

  • Did she get the DTaP? This happened to my son. I wouldn't say it's normal, but it is common. If the knot is at the injection site for the DTaP, I would not get the next DTaP shot, but that's just me.
    Krysta622

    Answer by Krysta622 at 9:20 PM on Mar. 30, 2009